| Model Number |
1100-50-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Unspecified Musculoskeletal problem (4535)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had his shoulder replaced by surgeon sometime ago.The patient had a global unite construct implanted.The patient did well initially but injured his rotator cuff and lost rom over time.It was decided that surgeon would convert the anatomic construct to a reverse construct.The apg , humeral head, and proximal body were explanted during the revision surgery.The stem was left in situ and a delta reverse construct was implanted.The original implant date is unknown.There was no surgical delay.Doi: unknown; dor: (b)(6) 2022; affected side: left shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information received indicates "the event was due to natural progression" it is reasonable to conclude that the device reported on this medwatch would not cause or contribute to the reported serious injury/revision as the revision is the consequence of natural, ongoing degenerative disease running its course, and not a consequence of the global unite products or procedure.At this time depuy synthese joint reconstruction considers the device on this report to be not reportable.Not reportable.